# SDR I5PA2025091768801

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,706 hours, 27,248 cycles
- Engine: Pwa PW2037
- Engine time: 87,359 hours, 27,672 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH53556
- Part serial: 12035592
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IGNITION SYSTEM 1 INOP.   PERFORMED FIM, FOUND SYSTEM 1 IGNITION LEAD DAMAGED. REPLACED IGNITION LEAD PER APPLICABLE AMM.
